# SDR USAA2009092592623

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 625 hours, 182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 258 - PHX - EEL - AFT CABIN FLASHLIGHT NOT CHARGING.  MAINTENANCE INSTALLED SERVICEABLE FLASHLIGHT IN AFT CABIN.
